# SDR AALA202309197443

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 13,347 hours, 3,706 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M13674
- Condition: Unknown
- Location: Zone 800 - Doors
- Part time: 21,125 hours, 7,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE BUSTLE HITS SKIN OF AIRCRAFT. MAINTENANCE FOUND THE SLIDE HAD EXPANDED CAUSING THE SLIDE BUSTLE TO CONTACT THE AIRCRAFT AND REPLACED IT PER TASK CARD 26L0025011.
